# SDR AALA20120508011

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 68,290 hours, 24,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR RIGHT NUMBER 4 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR RIGHT NUMBER 4 DOOR EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
